An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation

Authors

  • Sergey Davidov Department of Mathematics and Mechanics, Yerevan State University Alek Manoogian 1, 0025, Yerevan, Armenia

Abstract

In 1949 M.~Sholander proved that every medial cancellation groupoid can be embedded into a medial quasigroup. In this paper we prove that it is also true for $n$-ary cancellation groupoids, namely, every medial cancellation $n$-ary groupoid can be embedded into a medial $n$-ary quasigroup.

Downloads

Published

2015-12-10

How to Cite

Davidov, S. (2015). An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation. Armenian Journal of Mathematics, 7(2), 183-193. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/119